I have hypertension (high BP) and I have been on BP medication for a long time. Just last week my BP med had to be increased almost double because my BP has become very elevated and will not level out. This is the first time that I have had this problem. What can I do to help decrease my BP? I take my BP med everyday, faithfully, so it s not because of that. I m just wondering what are some other ways to bring high BP down. Anyone having the same problem and getting it under control please tell me how you did it. Thank you!
blood pressure 137/108 goes up and down yesterday was 152 /112 been the docs says bit high ? should i go back? hello mty blood presure is up and down doc says it was a bit high when i went to see him but did nothing cut down on me salt ie ..bread and a bit down on my cups tea ...dont drink well since i was 18 and dont smoke never have i am now 43 years old ....i have problems sleeping ..do you think i should go back to the doctors ...also got an operation pending on me leg should i have it with my blood pessure being high thanks for your help and any advice Paul
Hi, I am reading this website because my mother s blood pressure is measuring 200/100. It changes all the times in a day. She measures around 150/100 to 200/100 (usually higher in the evenings). We have been to the Doctor last week. Mum was sent for a scanning test and ultra sound last week. Her heart side is good and everything came out good. But her blood pressure has not come down since.We are a little bit worry and will go back to the Doctor again tomorrow, beside the reading . my mother is feeling fine. Can she wait till tomorrow to see the Doctor? Thanks in advance.
i have been taking norvasc 5mg for bp for a year . i haven t seen any change in my bp. my bp in my right hand is in the morning 145/75. but in my left hand it is normal. after taking the medicine for one year i have experienced no side effects except lower heart beat of 48 to 52. i am 38. what should i do please?
i am 55, female, height 5 6. weight-90.. suffering from high bp for last two months with bp ranging from 160/85 to 170/95 even after taking medicines like telsateran, amloguard, alphadopa, targit 80 every day. i hav been hospitalised twice within this period before medication experincing shortness of breath, dryness of throat, dizziness etc. i hav been detected LVH . trop T was negative. what should i do?
Hi My brother is suffering with high BP 180/110 .He is 32 year old. This is detected on 31 st March. He is taking Telvas 80h. But bp is not coming down. Yesterday it was 170/110. We did all check up. there is some problem with ECG. Lipid profile with blood report. I want to tale appontment . Can anybody plz suggest me, what to do . Thanks in advance
Hello. I am a final year medical student. My mum had her BP taken last week and it was 180/130. She bought a blood pressure monitor yesterday and it has been reading 220/150 relatively consistently since (normal BP readings on rest of family), she has no headache/visual problems. She has rang the doctors-on-call and the nurse told her to wait and see her normal GP in working hours (this means waiting 48 hours). I am worried about malignant hypertension - should I persuade her to go to A&E?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...